Publications

Found 2268 results
[ Author(Desc)] Title Type Year
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
Y
Yakubovich SB, Britvina LE. Convolution operators related to the Fourier cosine and Kontorovich-Lebedev transformations. Results Math.. 2009;55:175-197.Edit
Yakubovich SB. The Kontorovich-Lebedev transformation on Sobolev type spaces. Sarajevo J. Math.. 2005;1(14):211-234.
Yakubovich SB. A new Kontorovich-Lebedev-like transformation. Commun. Math. Anal.. 2012;13:86-99.
Yakubovich SB. Integral convolutions of Laplace type for $G$-transforms. Vests\=ı Akad. Navuk BSSR Ser. F\=ız.-Mat. Navuk. 1991:11-16, 123.
Yakubovich SB. On the Kontorovich-Lebedev transformation. J. Integral Equations Appl.. 2003;15:95-112.
[2009-24] Yakubovich SB. On the Watson L2-theory for index transforms .
[2008-1] Yakubovich SB. A class of integral equations and index transformations related to the modified and incomplete Besse .
[2009-34] Yakubovich SB. Eigenfunctions and fundamental solutions of the fractional two-parameter Laplacian .
Yakubovich SB. The heat kernel and Heisenberg inequalities related to the Kontorovich-Lebedev transform. Commun. Pure Appl. Anal.. 2011;10:745-760.
Yakubovich SB. A Voronoi-type summation formula involving $\sigma_{\rm i\tau(n)$ and index transforms. Integral Transforms Spec. Funct.. 2013;24:98-110.
[2004-36] Yakubovich SB. Lp-Boundedness of the general index transforms .
[2008-22] Yakubovich SB. On the theory of convolution integral equations related to Lebedev’s type operators .
Yakubovich SB. On the Weber integral equation and solution to the Weber–Titchmarsh problem. Journal of Mathematical Analysis and Applications. 2018;460(1):400-410.
Yakubovich SB. A class of integral equations and index transformations related to the modified and incomplete Bessel functions. J. Integral Equations Appl.. 2010;22:141-164.
[2004-10] Yakubovich SB. An analog of the Hausdorff-Young theorem for the Lebedev integral .
Yakubovich SB. A distribution associated with the Kontorovich-Lebedev transform. Opuscula Math.. 2006;26:161-172.
[2010-11] Yakubovich SB. Multidimensional Kontorovich-Lebedev transforms .
Yakubovich SB, Saigo M. On the Mehler-Fock index transform in $L_p$-space. S\=urikaisekikenky\=usho Kōky\=uroku. 1994:130-144.Edit
[2010-20] Yakubovich SB, Vieira N. A radial version of the Kontorovich-Lebedev transform in the unit ball .Edit
Yakubovich SB. About a new class of integral transforms in Hilbert space. Math. Balkanica (N.S.). 1995;9:179-191.
Yakubovich SB. Some classes of discrete transforms that are generated by matrix linear operators. Vests\=ı Akad. Navuk Belarus\=ı Ser. F\=ız. Mat. Navuk. 1992:20-25, 123.
[2013-13] Yakubovich SB, Martins M.. On the square of Stieltjes's transform and its convolution with applications to singular integral equations .Edit
Yakubovich SB. New inversion, convolution and Titchmarsh's theorems for the half-Hilbert transform. Integral Transforms Spec. Funct.. 2014;25:955-968.
[2005-46] Yakubovich SB. On the real inversion formula for the bilateral Laplace transform .
Yakubovich SB. Beurling's theorems and inversion formulas for certain index transforms. Opuscula Math.. 2009;29:93-110.

Pages

Error | CMUP

Error

The website encountered an unexpected error. Please try again later.